# SDR AALA20021411

- Difficulty date: September 17, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON NR 6 SEAT TRACK STATION 218.  INSTALLED SEAT TRACK SPLICE REPAIR PER SRM 53-05 PK10K FIG 4F SHEET 5.  (M)
